MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.6MM INTERLOCKING BOLT FOR PERCUTANEOUS INSERTION HANDLE; GUIDE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.6MM INTERLOCKING BOLT FOR PERCUTANEOUS INSERTION HANDLE; GUIDE
Model Number 03.124.005
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Date of Event 11/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019 during an unknown surgery two (2) interlocking bolts for a percutaneous insertion handle would no longer screw into the plate.It is unknown if there was a procedure or patient involvement.Concomitant device reported: unknown plate (part# unknown, lot# unknown, quantity# 1).This report is for one (1) 1.6mm interlocking bolt for percutaneous insertion handle.This is report 1 of 2 for (b)(4).

Brand Name
1.6MM INTERLOCKING BOLT FOR PERCUTANEOUS INSERTION HANDLE
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9429372
Report Number2939274-2019-62541
Device Sequence Number479633
Product Code FZX
UDI-Device Identifier10886982074997
UDI-Public(01)10886982074997
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.124.005
Device Catalogue Number03.124.005
Device Lot Number9102357
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2019
Initial Report FDA Received Date12/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1